Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 137, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 21, 2015, 6:09 PM CDT for Harrison County, Mercer County, Missouri. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 6:09 PM CDT (23:09 UTC)
- Expired
- Jun 21, 2015, 7:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Harrison County, MO, Mercer County, MO
The radar
The Des Moines radar (KDMX), 146 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:12 PM CDT | HAIL 0.75 | Hatfield, MO | |
| Jun 21, 6:30 PM CDT | HAIL 1 | Eagleville, MO | |
| Jun 21, 6:35 PM CDT | HAIL 0.88 | Eagleville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1785 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
688
WUUS53 KEAX 212309
SVREAX
MOC081-129-220000-
/O.NEW.KEAX.SV.W.0137.150621T2309Z-150622T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
609 PM CDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
WESTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 700 PM CDT
* AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
EAGLEVILLE...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
EAGLEVILLE...RIDGEWAY...CAINSVILLE...BLYTHEDALE AND MOUNT MORIAH.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 98 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 4030 9363 4034 9403 4040 9422 4047 9421
4047 9422 4058 9423 4058 9364
TIME...MOT...LOC 2309Z 272DEG 25KT 4050 9402
HAIL...1.00IN
WIND...<50MPH
$$
LG2 follow-up statements
110
WWUS53 KEAX 212339
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
639 PM CDT SUN JUN 21 2015
MOC081-129-220000-
/O.CON.KEAX.SV.W.0137.000000T0000Z-150622T0000Z/
HARRISON MO-MERCER MO-
639 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN MERCER
AND NORTHEASTERN HARRISON COUNTIES UNTIL 700 PM CDT...
AT 630 PM...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN
EAGLEVILLE.
AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAINSVILLE...
AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN MERCER COUNTY.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 98 AND 108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 4041 9409 4053 9394 4058 9364 4030 9363
4034 9403
TIME...MOT...LOC 2339Z 272DEG 25KT 4049 9375
HAIL...1.00IN
WIND...<50MPH
$$
LG453
WWUS53 KEAX 212355
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
655 PM CDT SUN JUN 21 2015
MOC081-129-220005-
/O.EXP.KEAX.SV.W.0137.000000T0000Z-150622T0000Z/
HARRISON MO-MERCER MO-
655 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MERCER AND
NORTHEASTERN HARRISON COUNTIES IS BEING REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4041 9409 4053 9394 4058 9364 4030 9363
4034 9403
TIME...MOT...LOC 2355Z 272DEG 25KT 4048 9360
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:19 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 21, 5:19 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
519 PM CDT Sun Jun 21 2015
.DISCUSSION...
Issued at 518 PM CDT SUN JUN 21 2015
Tonight - Monday:
Elevated convection redeveloping across northwest MO where airmass
is being feed by increasing feed of accas forming across northeast
KS. While the HRRR has had some issues its also been adamant that
scattered convection would from over northwest MO late this
afternoon and evening. SPC Meso Analysis depicts region of deep
moisture convergence and advection of better instability into
northwest MO to support the continued development. Isolated severe
is possible as 40kt 0-6km shear supports activity. Convection will
likely begin to fall apart as we head towards sunset and instability
begins to wane. Boundary currently over west central MO will
eventually lift north and into IA overnight allowing southerly flow
to reestablish itself.
Hot and humid air funnels back into the region as a stiff
southwesterly low level jet pushes in. Hot h7 temperatures in the
+14C to +17C range will effectively cap the airmass for most of the
day. Highs should rebound back into the lower to middle 90s with
hottest air over west central/northwest MO and eastern KS. Add in
surface dewpoints in the 71F-74F range and HI values will likely top
out around 105F. So issued a heat advisory for afternoon hours.
Fast zonal flow across the northern tier of states will allow a fast
moving shortwave to force a cold front south and east into northwest
MO by very late afternoon. Hot h7 temperatures will hold back
convection but operational models "cooling" at h7 by 00z Tuesday
suggest cooling due to convection. While convection will likely hold
off until Monday night will transition to that with a small window
of slight chance PoPs over far northwest MO.
Monday night - Tuesday night:
Aforementioned cold front will be the focus for scattered convection
Monday evening. Moderate/extreme instability and 0-6km bulk shear of
30-35kt will support a severe threat across northern MO down to the
MO River.
This frontal boundary is expected to stall across central MO on
Tuesday then lift back north as a warm front. Thus this boundary
will once again be the focus for a third round of potential severe
weather Tuesday through Tuesday night. Should see a 10-15 degree
thermal contrast across the boundary. High precipitable water values
during this period will support a continued heavy rain threat as
some training of cells is possible.
Wednesday:
The warm front is expected to lift north into IA and allow the cap
to reform and give us a chance to dry out. But the hot and humid air
is the trade off.
Thursday - Saturday:
The bouncing front is expected to head back south during this period
and in the vicinity of the CWA such that moderately high PoPs are
required. Extensive cloud cover and the rain cooled air should bring
reasonably cool air to the region, but at a cost...high humidity and
the threat of heavy rains.
Wednesday -
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1235 PM CDT SUN JUN 21 2015
Vicinity thunderstorms currently keep bubbling up near the terminals
and will persist well into the afternoon hours. This will likely
result in a combination of VFR and MVFR ceilings as the storms move
through this afternoon with the potential for quick periods of IFR.
After the storms dissipate later today expect VFR conditions into
the evening hours before the strong winds ahead of an approaching
cold front advect some MVFR ceilings in late tonight. Ceilings should
clear out tomorrow morning as the gusty winds increase in speed from
the southwest.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY from 1 PM to 7 PM CDT Monday FOR KSZ025-057-
102>105.
MO...HEAT ADVISORY from 1 PM to 7 PM CDT Monday FOR MOZ002>006-
011>015-020>023-028>031-037-038-043.
&&
DISCUSSION...MJ
AVIATION...CutterHazardous weather outlook, Jun 21, 4:52 AM CDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 452 AM CDT SUN JUN 21 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 452 AM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THIS EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND NORTH OF A SEDALIA TO ST. JOSEPH LINE ALTHOUGH, ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE SOUTH OF THAT LINE. THE MAIN THREATS WOULD BE FOR LARGE HAIL AND DAMAGING WINDS. STORMS WILL BEGIN TO WEAKEN AND DIMINISH AFTER SUNSET. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL RETURN ON MONDAY WITH HIGHS IN THE LOW TO MID 90S AND HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jun 21, 5:28 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
528 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 1 NW BETHANY 40.28N 94.04W
06/21/2015 E1.00 INCH HARRISON MO TRAINED SPOTTER
&&
JWELSHSpecial weather statement, Jun 21, 5:28 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
528 PM CDT SUN JUN 21 2015
MOZ005-015-212300-
GRUNDY MO-HARRISON MO-
528 PM CDT SUN JUN 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRISON AND
NORTHWESTERN GRUNDY COUNTIES UNTIL 600 PM CDT...
AT 524 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
BETHANY...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BRIMSON.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 85 AND 94.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4030 9404 4027 9376 4026 9376 4027 9372
4026 9370 4013 9371 4017 9406
TIME...MOT...LOC 2228Z 282DEG 21KT 4023 9394
LGLocal storm report, Jun 21, 5:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL PATTONSBURG 40.05N 94.14W
06/21/2015 E2.00 INCH DAVIESS MO TRAINED SPOTTER
&&
JWELSHSpecial weather statement, Jun 21, 5:53 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
553 PM CDT SUN JUN 21 2015
MOZ003-005-212330-
HARRISON MO-WORTH MO-
553 PM CDT SUN JUN 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WORTH AND NORTHERN
HARRISON COUNTIES UNTIL 630 PM CDT...
AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF GRANT CITY...OR 18 MILES NORTH
OF ALBANY...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EAGLEVILLE...RIDGEWAY...HATFIELD AND BLYTHEDALE.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 99 AND 114.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4033 9387 4039 9423 4043 9438 4058 9436
4058 9382
TIME...MOT...LOC 2253Z 286DEG 34KT 4049 9420
LGLocal storm report, Jun 21, 6:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 NW COFFEY 40.13N 94.03W
06/21/2015 E1.00 INCH DAVIESS MO PUBLIC
&&
JWELSHLocal storm report, Jun 21, 6:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
601 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 2 NW GILMAN CITY 40.16N 93.90W
06/21/2015 E1.00 INCH HARRISON MO TRAINED SPOTTER
&&
JWELSHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:23 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 22 min |
| Jun 20, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 34 min |
| Jun 20, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 30 min |
| Jun 20, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 49 min |
| Jun 20, 8:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 18 min |
| Jun 20, 8:30 PM CDT | Special Weather Statement | EAX | Schuyler | 45 min |
| Jun 20, 8:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 48 min |
| Jun 20, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Sullivan | 38 min |
| Jun 20, 9:09 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 12 hr |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon, Sullivan | 47 min |
| Jun 20, 9:56 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon | 49 min |
| Jun 20, 10:10 PM CDT | Special Weather Statement | EAX | Adair | 35 min |
| Jun 20, 10:45 PM CDT | Special Weather Statement | EAX | Macon | 30 min |
| Jun 20, 10:58 PM CDT | Special Weather Statement | EAX | Adair | 32 min |
| Jun 20, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 30 min |
| Jun 20, 11:43 PM CDT | Special Weather Statement | EAX | Macon | 32 min |
| Jun 21, 12:03 AM CDT | Areal Flood Advisory | EAX | Adair, Sullivan | 6 hr |
| Jun 21, 9:18 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 9:29 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 46 min |
| Jun 21, 9:33 AM CDT | Special Weather Statement | EAX | Clay | 42 min |
| Jun 21, 9:36 AM CDT | River Flood Warning | EAX | Chariton, Macon | 46 hr |
| Jun 21, 9:42 AM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Clay, Lafayette, Ray, Saline | 4 hr |
| Jun 21, 9:58 AM CDT | River Flood Warning | EAX | Cooper, Howard | 10 days |
| Jun 21, 10:12 AM CDT | Special Weather Statement | EAX | Lafayette | 33 min |
| Jun 21, 10:19 AM CDT | Special Weather Statement | EAX | Howard | 41 min |
| Jun 21, 10:25 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 62 hr |
| Jun 21, 10:27 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 63 min |
| Jun 21, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 11:29 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Ray | 6 hr |
| Jun 21, 11:47 AM CDT | Special Weather Statement | EAX | Lafayette, Ray | 43 min |
| Jun 21, 12:12 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray, Saline | 48 min |
| Jun 21, 12:24 PM CDT | Flash Flood Warning | EAX | Carroll, Lafayette, Ray, Saline | 6 hr |
| Jun 21, 12:40 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 50 min |
| Jun 21, 12:45 PM CDT | River Flood Warning | EAX | Clay, Ray | 30 hr |
| Jun 21, 1:01 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 44 min |
| Jun 21, 1:10 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 50 min |
| Jun 21, 1:26 PM CDT | Special Weather Statement | EAX | Clay | 34 min |
| Jun 21, 1:32 PM CDT | Special Weather Statement | EAX | Caldwell, Carroll | 43 min |
| Jun 21, 1:49 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 41 min |
| Jun 21, 2:05 PM CDT | Special Weather Statement | EAX | Andrew | 25 min |
| Jun 21, 2:08 PM CDT | Special Weather Statement | EAX | Carroll | 37 min |
| Jun 21, 2:25 PM CDT | Special Weather Statement | EAX | Holt | 35 min |
| Jun 21, 2:31 PM CDT | Special Weather Statement | EAX | Buchanan | 29 min |
| Jun 21, 2:35 PM CDT | Special Weather Statement | EAX | Saline | 25 min |
| Jun 21, 2:38 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 37 min |
| Jun 21, 2:59 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 9 days |
| Jun 21, 3:01 PM CDT | River Flood Warning | EAX | Ray | 7 days |
| Jun 21, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Ray | 49 min |
| Jun 21, 3:26 PM CDT | Flash Flood Warning | EAX | Clinton | 3 hr |
| Jun 21, 3:32 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Ray | 28 min |
| Jun 21, 3:34 PM CDT | Flash Flood Warning | EAX | Carroll, Ray | 4 hr |
| Jun 21, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 14 min |
| Jun 21, 4:28 PM CDT | Heat Advisory | EAX | Andrew, Buchanan, Caldwell, Carroll, Cass, Clay and 15 more | 27 hr |
| Jun 21, 4:31 PM CDT | Special Weather Statement | EAX | Gentry | 44 min |
| Jun 21, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 37 min |
| Jun 21, 4:51 PM CDT | Special Weather Statement | EAX | Gentry | 24 min |
| Jun 21, 5:13 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Livingston | 20 min |
| Jun 21, 5:28 PM CDT | Areal Flood Warning | EAX | Carroll, Clay, Clinton, Ray | 4 hr |
| Jun 21, 5:28 PM CDT | Special Weather Statement | EAX | Harrison | 32 min |
| Jun 21, 5:35 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 20 min |
| Jun 21, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 21 min |
| Jun 21, 5:53 PM CDT | Special Weather Statement | EAX | Harrison | 37 min |
| Jun 21, 6:14 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison | 31 min |
| Jun 21, 6:57 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.